# SDR MWEA98242

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9511841
- Condition: Corroded
- Location: Bs 1089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STATION 1089 CANTED FRAME FOUND WITH A CORRODED WEB AT LONGERON 12L.  BLENDED CORROSION OUT OF LIMITS, FABRICATED REPAIR FILLER AND DOUBLER, INSTALLED REPAIR.
